# SDR ASAA12511384

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 16,506 hours, 5,286 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA7304
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 25,952 hours, 7,914 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE STARTER ASSY LEAKING OIL FROM EXHAUST HOUSING.  REPLACED NR 2 ENGINE STARTER ASSY REF MM 80-11-01-400-801, OPS AND LEAK CHECKED NORMAL.
